# SDR CALA2018073001725

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: D531124600100
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE ARM BEARING MIGRATING OUT OF HOUSING. REMOVED AND REPLACED L1 DOOR UPPER HINGE ARM FITTING ASSEMBLY IAW 52-11-31-400-002-A SUBTASK 52-11-31-420-054-A.
